# SDR SWAA2022021023143

- Difficulty date: March 30, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* (FCB) FLOOR TO SIDEWALL SUPPORT HAS CORROSION FROM STA 500A-500D; RBL25; WL156. / REMOVED AND REPLACED (FCB) FLOOR TO SIDEWALL SUPPORT FROM STA 500A-500D; RBL 25; WL 156. FABRICATED REPLACEMENT SIDEWALL SUPPORT FROM EXTRUSION BAC 1496-444 LOT # 1316495-2 IAW DWG 143A7501. SRM 51-40-02-0G-0 83802U 20APR18
